Works matching DE "SURJECTIONS"
Results: 258
Double phase implicit obstacle problems with convection term and multivalued operator.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1013, doi. 10.1142/S0219530523500033
- By:
- Publication type:
- Article
Boundedness of the p -primary torsion of the Brauer group of an abelian variety.
- Published in:
- Compositio Mathematica, 2024, v. 160, n. 2, p. 463, doi. 10.1112/S0010437X23007558
- By:
- Publication type:
- Article
Stability in the homology of Deligne–Mumford compactifications.
- Published in:
- Compositio Mathematica, 2021, v. 157, n. 12, p. 2635, doi. 10.1112/S0010437X21007582
- By:
- Publication type:
- Article
Addition–deletion theorems for the Solomon–Terao polynomials and B-sequences of hyperplane arrangements.
- Published in:
- Mathematische Zeitschrift, 2024, v. 306, n. 2, p. 1, doi. 10.1007/s00209-023-03426-z
- By:
- Publication type:
- Article
Orthogonal Eisenstein series at harmonic points and modular forms of singular weight.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 3, p. 2841, doi. 10.1007/s00209-022-03011-w
- By:
- Publication type:
- Article
Parabolic Hitchin maps and their generic fibers.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 1, p. 343, doi. 10.1007/s00209-021-02896-3
- By:
- Publication type:
- Article
Surjectivity of mod 2 representations of elliptic curves.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 3/4, p. 961, doi. 10.1007/s00209-011-0967-7
- By:
- Publication type:
- Article
Mixed Hodge structures and Siegel operators.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 816, p. 161, doi. 10.1515/crelle-2024-0064
- By:
- Publication type:
- Article
Hessenberg varieties and hyperplane arrangements.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 764, p. 241, doi. 10.1515/crelle-2018-0039
- By:
- Publication type:
- Article
A new class of variational‐hemivariational inequalities for steady Oseen flow with unilateral and frictional type boundary conditions.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 2, p. N.PAG, doi. 10.1002/zamm.201900112
- By:
- Publication type:
- Article
Maximal and minimal weak solutions for elliptic problems with nonlinearity on the boundary.
- Published in:
- Electronic Research Archive, 2022, v. 30, n. 6, p. 1, doi. 10.3934/era.2022107
- By:
- Publication type:
- Article
ON FLAT EPIMORPHISMS OF RINGS AND POINTWISE LOCALIZATIONS.
- Published in:
- Mathematica (1222-9016), 2022, v. 64, n. 1, p. 129, doi. 10.24193/mathcluj.2022.1.14
- By:
- Publication type:
- Article
Eigenvalues of quasibounded maximal monotone operators.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-21
- By:
- Publication type:
- Article
Mathematical Models for Removal of Pharmaceutical Pollutants in Rehabilitated Treatment Plants.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 21, p. 3446, doi. 10.3390/math12213446
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS FOR IMPLICIT OBSTACLE PROBLEMS INVOLVING NONHOMOGENEOUS PARTIAL DIFFERENTIAL OPERATORS AND MULTIVALUED TERMS.
- Published in:
- Electronic Journal of Differential Equations, 2021, n. 1-104, p. 1
- By:
- Publication type:
- Article
Decomposition in direct sum of seminormed vector spaces and Mazur–Ulam theorem.
- Published in:
- Mathematica Slovaca, 2024, v. 74, n. 1, p. 143, doi. 10.1515/ms-2024-0010
- By:
- Publication type:
- Article
DİLBİLİMDE ÖZNE VE YÜKLEM İLİŞKİSİNİN MATEMATİKSEL BOYUTU.
- Published in:
- Humanitas: International Journal of Social Sciences / Uluslararasi Sosyal Bilimler Dergisi, 2024, v. 12, n. 24, p. 189, doi. 10.20304/humanitas.1493753
- By:
- Publication type:
- Article
DOUBLE FUZZY BASICALLY DISCONNECTED SPACES.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2021, n. 68, p. 71, doi. 10.17114/j.aua.2021.68.07
- By:
- Publication type:
- Article
New Types of Functions and Separation Axiom by γ-Open Sets in Fuzzy Bitopological Spaces.
- Published in:
- Malaysian Journal of Mathematical Sciences, 2015, v. 9, n. 3, p. 397
- By:
- Publication type:
- Article
PENALTY APPROXIMATION METHOD FOR A DOUBLE OBSTACLE QUASILINEAR PARABOLIC VARIATIONAL INEQUALITY PROBLEM.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 3, p. 1770, doi. 10.3934/jimo.2022017
- By:
- Publication type:
- Article
Coronas for properly combable spaces.
- Published in:
- Journal of Topology & Analysis, 2023, v. 15, n. 4, p. 953, doi. 10.1142/S1793525321500643
- By:
- Publication type:
- Article
Isometries to Analyze the Stability of Norm-Based Functional Equations in p -Uniformly Convex Spaces.
- Published in:
- Symmetry (20738994), 2024, v. 16, n. 7, p. 825, doi. 10.3390/sym16070825
- By:
- Publication type:
- Article
Soft Faint Continuity and Soft Faint Theta Omega Continuity between Soft Topological Spaces.
- Published in:
- Symmetry (20738994), 2024, v. 16, n. 3, p. 268, doi. 10.3390/sym16030268
- By:
- Publication type:
- Article
Symmetric Perfect and Symmetric Semiperfect Colorings of Groups.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 7, p. 1460, doi. 10.3390/sym15071460
- By:
- Publication type:
- Article
The Solvability of Generalized Systems of Time-Dependent Hemivariational Inequalities Enjoying Symmetric Structure in Reflexive Banach Spaces.
- Published in:
- Symmetry (20738994), 2021, v. 13, n. 10, p. 1801, doi. 10.3390/sym13101801
- By:
- Publication type:
- Article
Projective and Non-Projective Varieties of Topological Decomposition of Groups with Embeddings.
- Published in:
- Symmetry (20738994), 2020, v. 12, n. 3, p. 450, doi. 10.3390/sym12030450
- By:
- Publication type:
- Article
Noetherian Centralizing Hopf Algebra Extensions and Finite Morphisms of Quantum Groups.
- Published in:
- Bulletin of the London Mathematical Society, 1999, v. 31, n. 5, p. 523, doi. 10.1112/S0024609398005384
- By:
- Publication type:
- Article
From Trace States to States on the K0 Group of a Simple C*-Algebra.
- Published in:
- Bulletin of the London Mathematical Society, 1996, v. 28, n. 1, p. 66, doi. 10.1112/blms/28.1.66
- By:
- Publication type:
- Article
Orthogonal Eisenstein series and theta lifts.
- Published in:
- International Journal of Number Theory, 2023, v. 19, n. 6, p. 1305, doi. 10.1142/S1793042123500641
- By:
- Publication type:
- Article
Decentralized uniform finite‐time stabilization of large‐scale nonlinear networks by small‐gain theorems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2022, v. 32, n. 1, p. 243, doi. 10.1002/rnc.5822
- By:
- Publication type:
- Article
The classification of universal Jacobians over the moduli space of curves.
- Published in:
- Commentarii Mathematici Helvetici, 2013, v. 88, n. 3, p. 587, doi. 10.4171/CMH/297
- By:
- Publication type:
- Article
On entropicity in n-ary semigroups.
- Published in:
- Quasigroups & Related Systems, 2016, v. 24, n. 2, p. 197
- By:
- Publication type:
- Article
SOFT CONNECTED PROPERTIES AND IRRESOLUTE SOFT FUNCTIONS BASED ON B-OPEN SOFT SETS.
- Published in:
- Facta Universitatis, Series: Mathematics & Informatics, 2016, v. 31, n. 5, p. 947, doi. 10.22190/FUMI1605947A
- By:
- Publication type:
- Article
A New Topological Degree Theory for Perturbations of Demicontinuous Operators and Applications to Nonlinear Equations with Nonmonotone Nonlinearities.
- Published in:
- Journal of Function Spaces, 2016, p. 1, doi. 10.1155/2016/3970621
- By:
- Publication type:
- Article
The function wf on simple n-ods.
- Published in:
- Applied General Topology, 2019, v. 20, n. 2, p. 325, doi. 10.4995/agt.2019.11065
- By:
- Publication type:
- Article
Rigidity of isometries on idempotents.
- Published in:
- Studia Mathematica, 2024, v. 279, n. 3, p. 273, doi. 10.4064/sm240124-2-8
- By:
- Publication type:
- Article
GENERIC VANISHING IN CHARACTERISTIC p>0 AND THE CHARACTERIZATION OF ORDINARY ABELIAN VARIETIES.
- Published in:
- American Journal of Mathematics, 2016, v. 138, n. 4, p. 963, doi. 10.1353/ajm.2016.0031
- By:
- Publication type:
- Article
GEOMETRIC PROOFS OF THEOREMS OF AX-KOCHEN AND ERŠOV.
- Published in:
- American Journal of Mathematics, 2016, v. 138, n. 1, p. 181, doi. 10.1353/ajm.2016.0008
- By:
- Publication type:
- Article
ON THE FINITE PRESENTATION OF SUBDIRECT PRODUCTS AND THE NATURE OF RESIDUALLY FREE GROUPS.
- Published in:
- American Journal of Mathematics, 2013, v. 135, n. 4, p. 891, doi. 10.1353/ajm.2013.0036
- By:
- Publication type:
- Article
A Hyperchaotic Lorenz and DNA‐Encoded Image Encryption Algorithm.
- Published in:
- Journal of Electrical & Computer Engineering, 2024, v. 2024, p. 1, doi. 10.1155/jece/8035005
- By:
- Publication type:
- Article
A characterization of plurisubharmonic functions by holomorphic pull-backs.
- Published in:
- International Journal of Mathematics, 2022, v. 33, n. 10/11, p. 1, doi. 10.1142/S0129167X22500677
- By:
- Publication type:
- Article
On the cohomology of almost-complex and symplectic manifolds and proper surjective maps.
- Published in:
- International Journal of Mathematics, 2016, v. 27, n. 12, p. -1, doi. 10.1142/S0129167X16501032
- By:
- Publication type:
- Article
Deligne pairing and Quillen metric.
- Published in:
- International Journal of Mathematics, 2014, v. 25, n. 14, p. -1, doi. 10.1142/S0129167X14501225
- By:
- Publication type:
- Article
Nonlinear strong *-commutativity preserving maps on factor von Neumann algebras.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2012, v. 25, n. 1, p. 21
- By:
- Publication type:
- Article
A SURJECTIVITY PROBLEM FOR MATRICES AND NULL CONTROLLABILITY FOR DIFFERENCE AND DIFFERENTIAL MATRIX EQUATIONS.
- Published in:
- Surveys in Mathematics & its Applications, 2020, v. 15, p. 419
- By:
- Publication type:
- Article
The set of injections and the set of surjections on a set.
- Published in:
- Mathematical Logic Quarterly, 2024, v. 70, n. 3, p. 275, doi. 10.1002/malq.202300059
- By:
- Publication type:
- Article
Completeness of a functional system for surjective functions.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 6, p. 574, doi. 10.1002/malq.201600011
- By:
- Publication type:
- Article
Weak solvability and numerical analysis of a class of time-fractional hemivariational inequalities with application to frictional contact problems.
- Published in:
- Applications of Mathematics, 2024, v. 69, n. 4, p. 451, doi. 10.21136/AM.2024.0190-23
- By:
- Publication type:
- Article
Convergence Results for a Class of Generalized Second-Order Evolutionary Variational–Hemivariational Inequalities.
- Published in:
- Journal of Optimization Theory & Applications, 2024, v. 201, n. 3, p. 1168, doi. 10.1007/s10957-024-02396-4
- By:
- Publication type:
- Article
Variational Analysis of a Dynamic Thermoviscoelastic Unilateral Contact Problem with Normal Damped Response and Friction.
- Published in:
- Journal of Optimization Theory & Applications, 2023, v. 199, n. 2, p. 439, doi. 10.1007/s10957-023-02295-0
- By:
- Publication type:
- Article